# SDR HALA2010092000425

- Difficulty date: September 20, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N475HA
- Make and model: Boeing 717-200
- Aircraft serial: 55121
- Aircraft time: 15,024 hours, 36,524 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Cable
- Part number: 54913810EF09754
- Condition: Frayed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SLAT FOUND PARTICALLY EXTENDED W/FLAP/SLAT HANDLE RETRACTED.  FOUND LT OTBD SLAT EXTEND CABLE FRAYED REPLACED CABLE PN 54913810EF09724 IAW AMM20-00-02.  ADJUSTMENT TEST PEND.  ADJUSTED SLAT DRIVE CABLES      
IAW AMM27-80-00-830-802, OPS CHECKED GOOD.
